Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Peripheral Neuropathy And Face

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the nerves
Ask the Experts

Are any of my current meds worsening my neuropathy?

I have peripheral neuropathy, which is largely ignored. I usually walk in sandals, even in winter. It is progressing, slowly.Meds: Truvada, Viracept, Actigall (ursodiol), Provigil 100mg QD, Seroquel 25mg HS, Klonopin 3mg TID, and as of today...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The FTC in Truvada rarely causes/aggravates peripheral neuropathy. Have you had nerve conduction studies/EMG/neurology consultation to more precisely evaluate your foot pain? Treatment of pain Read more »

peripheral neuropathy

Hello Doctors,when does peripheral neuropathy start normally in the course of hiv infection. Is it from the very beginning meaning acute infection on, or only later in the course of infection?!!Is it right that it can be caused by both, hiv itself...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Peripheral neuropathy can be caused by HIV infection sometimes in early infection but more often in late infection. Certain HIV drugs (in particular Read more »

Peripheral Neuropathy?

First of all, thank you for providing this web site. I hope dearly that you can help me.I come from abuse, which I'm working through in therapy. I've tended to be somewhat on the nervous side and have had serious bouts with insomnia and depression...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
...Peripheral neuropathy related to HIV or medications is generally a burning pain or numbness, most commonly in the lower extremities/feet. Some of your Read more »

DR. HENRY, EARLY PERIPHERAL NEUROPATHY?

Dear Dr. Henry, What are the signs of HIV related early peripheral neuropathy. I've been having burning sensations(actually it feels more like a drop of hot water on the skin surface) in my fingers, toes, feet, face, thigh, and scalp.Any advice...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...HIV related peripheral neuropathy generally would not cause the symtoms that you describe. More typiically one would see painful or disagreeable sensations are Read more »
Articles
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Test Positive Aware Network

Zerit

...Manufacturer contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Zerit is... Read more »
The Body

A Closer Look: Genotypic Resistance Test

...CD4 count barely crept up to 200 and his viral load never became undetectable. He had also developed fat loss in his face and peripheral neuropathy, a painful, burning sensation in his extremities. So, in June 2004, Dr. Pierone did a genotypic... Read more »
Connect With Others

PN

Posted by Anonymous, 1 Reply
Does anyone know if neuropahy comes and goes at dfferent times of the day or is it always there. Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
...dear jackie blue, my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months. should i need to keep testing until one year.... as im very stressed out.i recently Read more »

Neuropathy?

Posted by Anonymous, 2 Replies
...it is the meds that cause neuropathy in HIV infected individuals and not the disease itself. I have also read, however, that peripheral neuropathy can occur very rarely during early HIV infection. In the rare event that an individual did... Read more »